, Volume 42, Issue 1-2, pp 89-102
Date: 16 Nov 2012

Successive iteration and positive solutions for boundary value problem of nonlinear fractional q-difference equation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we investigate the positive solutions for a class of nonlinear q-fractional boundary value problem. We not only obtain the existence and uniqueness of positive solutions, but also establish the iterative schemes for approximating the solutions, which is benefit for computation and application.

The first author was supported by the Natural Science Foundation of Hunan Province (2012), Hunan Provincial Department of Science and Technology project (2012sk3117) and Hengyang Normal University Doctoral Science Foundation (11B35). The second author was supported by NFSC (10871206).